On a class of diophantine equations

Lars Fjellstedt

TBD mathscidoc:1701.332109

Arkiv for Matematik, 3, (3), 223-227, 1956.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:19 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ]
@inproceedings{lars1956on,
  title={On a class of diophantine equations},
  author={Lars Fjellstedt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203419830463918},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={3},
  pages={223-227},
  year={1956},
}
Lars Fjellstedt. On a class of diophantine equations. 1956. Vol. 3. In Arkiv for Matematik. pp.223-227. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203419830463918.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved